# SDR REXA2021032400176

- Difficulty date: March 5, 2021
- Submitted: March 24, 2021
- Operation: Air carrier
- Aircraft: N8942A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7942
- Aircraft time: 32,084 hours, 30,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 601R3505025
- Condition: Cracked
- Location: Bs 574
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 574.00 AFT U BRACKET IS CRACKED AT FASTENER AT FWD OF CARGO DOOR	REPLACED FS 574.00 U BRACKET IAW CRJ 200 SRM 51-42-06
